# SDR SWAA2024011528421

- Difficulty date: December 6, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT MAIN WHEEL WELL RBL 30 AND WL 165. 2023-758128<[01] TOOL USED: CALIPER: P/N: 500-197-30 S/N: A21146543; DUE DATE: 04-DEC-24;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 22-JAN-24;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225491; DUE DATE: 15-AUG-24.;[04] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23-JAN-24.;[05] TOOL USED: ULTRASONIC EQUIPMENT; P/N: USM/DMS GO; S/N: USMGO11040089; DUE DATE: 06 FEB 24;[06] REPAIRED VAPOR BARRIER LOCATED AT MAIN WHEEL WELL RBL 30 AND WL 165 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[07] TASK COMPLETED. RII COMPLETED.
